MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 10° FULL AUGMENT SIZER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 24MM BASEPLATE, 10° FULL AUGMENT SIZER; MANUAL INSTR, GENERAL SURGICAL
Model Number 24MM BASEPLATE, 10° FULL AUGMENT SIZER
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/03/2021, it was reported by a facility representative via e-mail that a ar-9592-2410 baseplate is burned(melted).No additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
The most likely cause of the reportable failure could be using the incorrect heat settings during cleaning/procedure.However, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
24MM BASEPLATE, 10° FULL AUGMENT SIZER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18411682
Report Number1220246-2023-09733
Device Sequence Number8767727
Product Code LXH
UDI-Device Identifier00888867343702
UDI-Public00888867343702
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, 10° FULL AUGMENT SIZER
Device Catalogue NumberAR-9592-2410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown